MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC HOMECHOICE CLARIA; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

VANTIVE US HEALTHCARE LLC HOMECHOICE CLARIA; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C6M40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dyspnea (1816); Abdominal Distention (2601)
Date of Event 05/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported an automated peritoneal dialysis (apd) patient using homechoice claria device experienced "bloating, feeling overly full, and difficulty breathing".The patient was not connected during the time of the event.The patient went to the hospital and 3000 ml of fluid was drained.There was no report of the patient being admitted.Treatment for the event was not reported.The return of the device was initiated.Pd therapy was ongoing.At the time of this report, the patient outcome was unknown.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
HOMECHOICE CLARIA
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
deerfield IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - SINGAPORE
2 woodlands industrial park d
street 2
singapore 73777 8
SN   737778
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
8153072966
MDR Report Key25488958
Report Number9612057-2026-00070
Device Sequence Number15944174
Product Code FKX
UDI-Device Identifier00085412676463
UDI-Public(01)00085412676463(11)211214
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K201867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number5C6M40
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2026
Supplement Date Received by Manufacturer07/06/2026
Initial Report FDA Received Date06/12/2026
Supplement Report FDA Received Date07/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown